# SDR CA130604011

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,091 hours
- Engine: Pwa PT642A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Tripped
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS WASHED THE AIRCRAFT AND THEN GOT A DISPATCH (THE FLAPS WHERE DOWN FOR WASHING). ON THE TAXI OUT THEY SELECTED FLAPS UP BUT DID NOT NOTICE THE FLAPS HAD ONLY CAME UP TO APPROACH BEFORE THE CIRCUIT BREAKER POPPED FROM THE FLAP SYSTEM. THEY TOOK OFF WITH APPROACH FLAPS AND NOTICED 12 MIN INTO THE FLIGHT THAT THE FLAPS WHERE STUCK IN APPROACH, THEY ELECTED TO TURN AROUND AND LAND. MAINTENANCE DISCOVERED THAT WATER WAS DIRECTLY SPRAYED INTO THE FLAP WELL (WHERE ALL THE SWITCHES AND RELAYS LIVE) AND WAS THE CAUSE OF THE SYSTEM FAIL. A FLAP RELAY WAS REPLACED AND THE SYSTEM GROUND FUNCTION CHECKED SERVICEABLE.
